Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the abstract characterization of operator spaces


Authors: Edward G. Effros and Zhong-Jin Ruan
Journal: Proc. Amer. Math. Soc. 119 (1993), 579-584
MSC: Primary 46B28; Secondary 46L99, 47D15
DOI: https://doi.org/10.1090/S0002-9939-1993-1163332-4
MathSciNet review: 1163332
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A direct proof is given for the matricial norm characterization of operator spaces.


References [Enhancements On Off] (What's this?)

  • [1] M.-D. Choi and E. Effros, Injectivity and operator spaces, J. Funct. Anal. 24 (1977), 156-209. MR 0430809 (55:3814)
  • [2] E. Effros, On multilinear completely bounded module maps, Contemp. Math., vol. 62, Amer. Math. Soc., Providence, RI, 1987, pp. 479-501. MR 878396 (88h:46112)
  • [3] E. Effros and Z.-J. Ruan, On approximation properties for operator spaces, Internat. J. Math. 1 (1990), 163-187. MR 1060634 (92g:46089)
  • [4] -, Operator convolution algebras: an approach to quantum groups (to appear).
  • [5] U. Haagerup, Decomp. of completely bounded maps, unpublished manuscript.
  • [6] R. Kadison and J. Ringrose, Fundamentals of the theory of operator algebras. I, Academic Press, New York, 1983. MR 719020 (85j:46099)
  • [7] E. Kirchberg, On subalgebras of the $ CAR$ algebra (to appear).
  • [8] G. Pisier, Grothendieck's Theorem for non-commutative $ {C^{\ast}}$-algebras with an appendix on Grothendieck's constants, J. Funct. Anal. 29 (1978), 397-415. MR 512252 (80j:47027)
  • [9] Z.-J. Ruan, Subspaces of $ {C^{\ast}}$-algebras, J. Funct. Anal. 76 (1988), 217-230. MR 923053 (89h:46082)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B28, 46L99, 47D15

Retrieve articles in all journals with MSC: 46B28, 46L99, 47D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1163332-4
Keywords: Operator space
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society